The University of Southampton
University of Southampton Institutional Repository

A $\mu$-based optimal finite-word-length controller design

A $\mu$-based optimal finite-word-length controller design
A $\mu$-based optimal finite-word-length controller design
0005-1098
3093-3099
Wu, J.
5a0119e5-a760-4ff5-90b9-ec69926ce501
Li, G.
f0f77e84-2dca-4e91-854e-156d36434431
Chen, Sheng
9310a111-f79a-48b8-98c7-383ca93cbb80
Chu, J.
08744087-3532-4f12-9d8a-5c8e5d79be0e
Wu, J.
5a0119e5-a760-4ff5-90b9-ec69926ce501
Li, G.
f0f77e84-2dca-4e91-854e-156d36434431
Chen, Sheng
9310a111-f79a-48b8-98c7-383ca93cbb80
Chu, J.
08744087-3532-4f12-9d8a-5c8e5d79be0e

Wu, J., Li, G., Chen, Sheng and Chu, J. (2008) A $\mu$-based optimal finite-word-length controller design. Automatica, 44 (12), 3093-3099.

Record type: Article
PDF AUT3758.pdf - Version of Record
Download (855kB)

More information

Published date: December 2008
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 266949
URI: https://eprints.soton.ac.uk/id/eprint/266949
ISSN: 0005-1098
PURE UUID: 2c8ff81e-1a7a-4b81-a86e-c0730a66adaa

Catalogue record

Date deposited: 28 Nov 2008 10:12
Last modified: 18 Jul 2017 07:10

Export record

Contributors

Author: J. Wu
Author: G. Li
Author: Sheng Chen
Author: J. Chu

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Library staff edit
Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×